MathSciNet Relay Station
MathSciNet bibliographic data
MR534128 (80i:30057) 30D99
Hwang, J. S. On an extremal property of Doob's class. Trans. Amer. Math. Soc. 252 (1979), 393–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement